The effects of “Free Army” using to chemical weapon in Barzeh.
Syrian Media sources reports that many of victims between the ranks of Syrian Arab Army have arrived to Hamish hospital, including martyrs, who have died due to inhalation of chemical gases, which is displayed on the infected soldeirs by the departure of the white substance from their noses and mouths.
Al-Watan newspaper quotes of an informed medical source that the injures have arrived on Friday from the clashes’ area in Barzeh al-Balad neighborhood between Syrian Arab Army and the entrenched armed terrorist groups in the neighborhood for many months”
The news have not been confirmed officially, but the source indicated that “Upon the arrival of the injured people to the department of ambulance in the hospital and start dealing medical personnel with the injuries medical staff has suffered nausea severe followed by cases of fainting, but it was a lighter than the infected people in a confrontation place which summoned moving the injuries to another hospital in Damascus, adding that the paramedics from the damages place talked about the land of a shell, fired from inside the Barzeh at the Syrian Arab army forces the exist on the outskirts of Barzeh
The source emphasis that “the wounded elements of Syrian Army do not show effects of gunshot or wounds due to armed confrontation, but just the effects of inhalation strange gas”.